Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Delladio

Taylor's polynomials and non-homogeneous blow-ups

created on 03 Feb 2004
modified by delladio on 20 Jan 2006


Published Paper

Inserted: 3 feb 2004
Last Updated: 20 jan 2006

Journal: Manuscripta Math.
Volume: 113
Number: 3
Pages: 383-396
Year: 2004


The graph of a function $f$ is subjected to non-homogeneous dilatations around $(x_0;f(x_0))$, related to the Taylor's expansion of $f$ at $x_0$. Some natural questions about convergence are considered and answered. Finally, it is provided a counterexample to a statement which was presumed to be true (hence erroneously!) in previous literature.

Credits | Cookie policy | HTML 5 | CSS 2.1